# SDR USAA2009052091237

- Difficulty date: May 16, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 38,502 hours, 15,322 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: L32A320180
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C1 - EES - NR 6013531 - LEFT HAND FORWARD EMERGENCY OVERWING DOOR RESERVOIR DEPLOYMENT CABLE FAILED OPS TEST USING CABLE ACTUATING TEST TOOL PER US AIRWAYS TASK CARD 26C80052001 PAGE 4. REPLACED FLEXIBLE CONTROL ASSEMBLY FOR LEFT HAND FORWARD EMERGENCY EXIT DOOR ASSEMBLY IAW A320 AMM 25-62-43.
